Active ingredients: estrogens, conjugated
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I am 64 and have been taking Premarin .3 for 10 years with absolutely no problems. I had a partial hysterectomy (still have ovaries) about 23 years ago. I started taking 1 pill every other day to start weaning off and after 6 weeks my ankles started swelling, feet and hands turn red and are very hot, some tingling/prickling in feet and hands, overwhelming warmth (not a hot flash), and a jittery nervous feeling. I experienced these same symptoms, minus the prickling, when I started menopause. After 2 1/2 weeks more, I made the decision to go back on a daily dose taking 1 pill every other day and 1 1/2 on alternate days. After doing this for two weeks I am seeing at least a 25% decrease in symptoms. Would it benefit me to take the .45 dosage until the symptoms dissipate?
I'm on suppresive therapy for HSV and Estrogen replacement therapy. Since I've started taking the Valacyclovir I have horrible hot flashes. I did not have this problem before! I can't find any contra-indications between the two meds. Has anyone else experienced this? If so, what did you do?
I started taking Levothyroxine in February 2015. It was great. I had more energy,lost weight and my hair grew back in the bald spots that resulted in the hypothyroidism diagnosis and reason for taking the medicine. I started with a dry hacking cough Memorial Day weekend. This has progressed and my life has stopped. I have seen 5 doctors, had a CT scan for sinuses and a chest x ray, not to mention all of the antibiotics and cough medicines. Nothing has helped the cough and some of the antibiotics made me sick. One night in desperation I did some research and found this article. I mentioned it to my doctor. He didn't think it was the problem but told me to stop taking it for 7 days. Today is day 5. I went for the CT scan and the ENT said he could see no problem there. I mentioned this article and he seemed to think it could be the problem.
i have my period every 2 weeks and last for 2 weeks. my obg put me on premarin to balance my hormones, and to kind of help regulate my menstrual cycle. but its only being 1.5 week of taking premarin and i still spot (light period). I was wondering if this medicine (premarin) will help me regulate and/or stop my period while I'm still on Nexplanon. I will be going on my honeymoon next month, and i was wondering if there is something that will make the cucle just stops for all.
More questions for: Premarin
my doctor switched me to Premarin because old estrogen was not working anymore and my menopausal symptoms..severe ones, all returned) . I have taken it for only 5 days and I have had intermittent itching, no skin rash just itching but it is making me crazy. Has anyone else had this at the on-set of taking Premarin and then it finally went away after you were on it for a few weeks?
Hi, I'm transgender. I have begun taking Premarin about four or five months ago. I was recently had a LabCorp having blood drawn and the phlebotomist remarked that my veins were very hard like she was trying to poke a needle through a hose. I have never heard anyone ever say that to me my whole life of having blood drawn.
I started having lot of uti and they would gve me antibiotics which would help! but then they say no more. I had 3 paps where they could not get inside to get swab.....I was sent to gyn who diagnosed me atrophy vaginitis...celebut 10 yrs......he gave me premarin cream I could not urinate .Now almost 2 yrs later I am having heart flutters,palps.My dr wont give me ekg until my heart rate is over 110 and I get palps ...I recently noticed they are worse within 12 hrs of cream...I was told if I masturbate daily I wont need cream anymore..i really need help here ...don't know what to do..urologist prescribed premarin. am making apt with him and gyno .....
I' am 50 and was diagnosed with RRMS 3 yrs ago.I went through menapaus last year. I'm taking avonex and just started Premarin for vaginsl driness. I'm just curious about the side effects of Premarin because I don't want any relapses. Also my blood pressure has steadily gotten higher since the avonex.
I am 51 year old who has been taking Premarin for 4 years now-on 1.25mg. Had a kidney stone last year and I am currently passing another one!! Had painful kidney infection also. Wondered if reducing the Premarin makes a difference ?
More reviews for: Premarin
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.